# SDR UALA2013071905092

- Difficulty date: July 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 40,250 hours, 16,514 cycles
- Engine: Iae V2522A5
- System (JASC): 2561 · Life Jacket
- Part: Door
- Condition: Unsecure
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FIRST OBSERVER SEAT LIFE VEST COMPARTMENT DOOR WON'T STAY CLOSED.  SECURED LIFE VEST COMPARTMENT DOOR.
